# SDR 97FDEA00758

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, STRINGER SPLICE FWD AND AFT OF 680 FRAME CORRODED STR 26L.  REMOVED CORRODED STR SPLICE AND INSTALLED NEW SPLICE PER SRM 53-10-3 FIGURE 1.
